How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Neurology
Satisfied Customers: 42799
Experience:  Experienced physician in Neurology
41363181
Type Your Neurology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have pain in my left leg, i feel it when i pick up

Customer Question

i have pain in my left leg, i feel it when i pick up something heavy. i also been throwing up and feel weak. work is stressful right now having issues with another co-worker which is making me sick.
Submitted: 5 months ago.
Category: Neurology
Expert:  Dr. David replied 5 months ago.

This is Dr. David

sorry about your stress at work.

if you have a slipped disk in your back pressing on nerves (which can happen from heavy lifting), this can cause pain to radiate down into your legs.

you might have to get an MRI scan of your lower back to check for herniated disks and pinched nerves in your lower back to look for the cause of the pain in your leg.

I hope you are wearing a lifting belt to help keep your back supported

and lifting with your legs and not your back.

do you have a doctor you can see who can check your back and nerves

do you have any pain in your lower back?

Expert:  DrThomasMd replied 5 months ago.

Hello

Throwing up and weakness has nothing to do with a lower spine problem.

I would not wait on an evaluation, but would see a doctor now, even at urgent care.

A stomach ulcer can bleed bit by bit, it can make you anemic and weak. It can make you throw up.

Symptoms of weakness can be serious.

So, evaluation now.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

Expert:  Dr. David replied 5 months ago.

This is Dr. David

taking too much aspirin can upset your stomach and cause vomiting.

excessive stomach acid can cause gastritis and vomiting.

stress can cause your stomach to produce more stomach acid.

sick can be just nausea or could include vomiting

you could have pulled a muscle in your leg as well possibly

are the ice packs on your legs helping?

aspirin should never be taking on an empty stomach as it can upset the stomach and cause worse inflammation in the stomach.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Expert:  DrThomasMd replied 5 months ago.

Hello

Aspirin would not explain weakness unless you had been bleeding from it internally.

I suggest you see a doctor tonight given that you have let this go on a while

Play it safe.

I am a double board certified clinical US doctor.

Find me anytime.

Expert:  Dr. David replied 5 months ago.

This is Dr. David

throwing up for a week can cause you to be low in potassium and can cause electrolyte imbalances in your blood stream.

you need to see a doctor and get blood test to check for dehydration and electrolyte problems

you might need IV fluids to help your blood levels

and an MRI scan of your lower back.

do you have a hospital or ER where you can see a doctor right away?

Related Neurology Questions